# SDR DHLA2008745511

- Difficulty date: September 21, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69445662
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO SKIN SHEAR TIE CRACKED, BS 950D, BETWEEN STR 13R AND 14R.  REMOVED AND REPLACED SHEAR TIE PER B727 SRM 51-10-1 AND 51-30-2.  REF N/R 4987-2-420.
